# SDR DALA1035275519

- Difficulty date: December 8, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 430-450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND FWD CABIN FLOOR SUPPORT AT LBL 67 PREVIOUS REPAIR BETWEEN STN 430 TO STN 450 CORRODED AT 3 LOCATIONS.  FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13 FIG 101, DET 8, REMOVED FLOOR SUPPORT IAW SRM 51-40-02, FABRICATED NEW PART LOCATED & DRILLED IAW SRM 51-40-05, TREATED & PRIMED IAW SRM 51-20-01, PAINTED IAW AMM 51-21-00, INSTALLED NEW FLOOR SUPPORT IAW SRM 51-40-02.
